hi i ve been taking cerazettes now for about 4mths ,i hadn t been bleeding since being on then till 4weeks ago, i started, so 4 weeks on i m still bleeding, how much longer will this go on and is this normal?
I got the depo provera shot once and it was perfect but after the 3 months passed i have been having my period for 1 month and hasnt stopped
Please get back to your treating doctor at the earliest. You may need to take Mefenamic acid along with tranexamic acid combination.
Hi. I have a 'Jadel' contraceptive chip in my arm During the last few months i have been having heavy periods every two weeks. What do you suggest i do?
Thanks for contacting healthcaremagic. Jadelle is a progesterone contraceptive devise, it is the side effect of progesterone. You need to take some tranexamic acid and mefenamic acid drugs to decrease bleeding.
If you have any follow up questions, kindly direct at : http://www.healthcaremagic.com/doctors/dr-arif-n-khan/65133
I have had ny period for 3 weeks now. I am tired but have no other syptoms. What could be wrong?
Hello, Long time period has several cause like uterine tumor, polyp, hormonal effect, using OCP or IUD etc. Here, you have to undergo one USG scan and hormone test to rule out the exact cause. Kindly consult with gynecologist and take suggestive measures accordingly. You can take tranexamic acid to arrest bleeding temporarily and take regular iron supplement. Maintain genital hygiene. Good luck.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions